# SDR GTIA2015080601612

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 7,391 hours, 3,365 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Seat 7f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK FELL OUT OF PSU ON LANDING ROW 7F.  F/A REPORT SECOND TIME ON SAME ACFT.  SECURED OXYGEN MASK IAW AMM 35-21-43.  PERFORMED EMERGENCY PAX OXYGEN MASK DROP CHECK IAW AMM: 35-23-00.  NO FAULTS NOTED AT THIS TIME.
